DOI 10.5693/djo.02.2025.03.001
Recurrent acute bilateral cicatricial conjunctivitis as an adverse event of systemic adalimumab for rheumatoid arthritis.
Аннотация
Anti-TNF-α therapies, though known for their anti-inflammatory effects, have been associated with paradoxical inflammatory reactions, of which anterior uveitis is the most common. We report a case of recurrent bilateral cicatricial conjunctivitis linked to systemic adalimumab (ADA) treatment in a 66-year-old man with rheumatoid arthritis (RA). The patient experienced worsening bilateral red eyes, blurry vision, and discomfort following each ADA injection. Examination revealed signs of cicatricial inflammation, which responded to corticosteroids but recurred after subsequent ADA doses. Despite these ocular events, adalimumab was continued due to its effective control of systemic RA, with close ophthalmic monitoring. This case suggests a potential direct association between ADA and cicatricial conjunctivitis, a previously undescribed complication. Aggressive topical corticosteroid treatment may allow the continuation of ADA without compromising systemic disease control.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.